VOL. 66 · NO. 3 | July, 2014
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 66 (3), (July, 2014)
No abstract available
Articles
Ayaka SHIMIZU
J. Math. Soc. Japan 66 (3), 693-708, (July, 2014) DOI: 10.2969/jmsj/06630693
KEYWORDS: crossing number, knot diagram, local move, region crossing change, unknotting operation, 57M25, 57M27
Haizhong LI, Yong WEI
J. Math. Soc. Japan 66 (3), 709-734, (July, 2014) DOI: 10.2969/jmsj/06630709
KEYWORDS: self-shrinker, rigidity, Mean curvature flow, 53C42, 53C44
Martin ARKOWITZ, Ken-ichi MARUYAMA
J. Math. Soc. Japan 66 (3), 735-743, (July, 2014) DOI: 10.2969/jmsj/06630735
KEYWORDS: Homotopy groups, Gottlieb groups, wedge sums, Hopf invariants, Whitehead products, 55Q20, 55Q25
Adam OSȨKOWSKI
J. Math. Soc. Japan 66 (3), 745-764, (July, 2014) DOI: 10.2969/jmsj/06630745
KEYWORDS: Fourier multiplier, singular integral, Beurling-Ahlfors transform, martingale, Differential subordination, 42B15, 60G44, 42B20
Hideshi YAMANE
J. Math. Soc. Japan 66 (3), 765-803, (July, 2014) DOI: 10.2969/jmsj/06630765
KEYWORDS: discrete nonlinear Schrödinger equation, Ablowitz-Ladik model, asymptotics, inverse scattering transform, nonlinear steepest descent, 35Q55, 35Q15
Iwona KRZYŻANOWSKA, Zbigniew SZAFRANIEC
J. Math. Soc. Japan 66 (3), 805-818, (July, 2014) DOI: 10.2969/jmsj/06630805
KEYWORDS: singularities, cusps, 14P99, 58K05
Tosiaki KORI
J. Math. Soc. Japan 66 (3), 819-838, (July, 2014) DOI: 10.2969/jmsj/06630819
KEYWORDS: current groups, infinite dimensional Lie groups, Lie group extensions, adjoint representations, 81R10, 22E67, 22E65
Nguyen VAN MINH, Nguyen Tien ZUNG
J. Math. Soc. Japan 66 (3), 839-894, (July, 2014) DOI: 10.2969/jmsj/06630839
KEYWORDS: integrable system, toric manifold, group action, reflection principle, normal form, complete fan, Hyperbolic, elbolic, Monodromy, 53C15, 58K50, 37J35, 37C85, 58K45, 37J15
Koichi KAIZUKA
J. Math. Soc. Japan 66 (3), 895-926, (July, 2014) DOI: 10.2969/jmsj/06630895
KEYWORDS: resolvent, Symmetric space, Dispersive Equation, Smoothing effect, limiting absorption principle, 47A10, 43A85, 35B65
Shigeki AKIYAMA, Attila PETHŐ
J. Math. Soc. Japan 66 (3), 927-949, (July, 2014) DOI: 10.2969/jmsj/06630927
KEYWORDS: Selberg Integral, polynomials with bounded roots, 33B20, 11B65, 93D10
Masaki TSUKAMOTO
J. Math. Soc. Japan 66 (3), 951-956, (July, 2014) DOI: 10.2969/jmsj/06630951
KEYWORDS: 53C07
María D. ACOSTA, Julio BECERRA-GUERRERO, Yun Sung CHOI, Domingo GARCÍA, Sun Kwang KIM, Han Ju LEE, Manuel MAESTRE
J. Math. Soc. Japan 66 (3), 957-979, (July, 2014) DOI: 10.2969/jmsj/06630957
KEYWORDS: Banach space, Bishop-Phelps-Bollobás Theorem, norm attaining, bilinear form, polynomial, 46B20, 46B22, 46B25
Ryohei HATTORI, Nobuki TAKAYAMA
J. Math. Soc. Japan 66 (3), 981-995, (July, 2014) DOI: 10.2969/jmsj/06630981
KEYWORDS: Lauricella's hypergeometric differential equation, singular locus, $D$-module, Gröbner basis, $A$-hypergeometric systems, 33C65, 14F10, 32C38
Kenji KOIKE
J. Math. Soc. Japan 66 (3), 997-1016, (July, 2014) DOI: 10.2969/jmsj/06630997
KEYWORDS: Theta functions, Kummer surfaces, 14K25, 14J28
Dennis B. BACANI, Hidetoshi TAHARA
J. Math. Soc. Japan 66 (3), 1017-1042, (July, 2014) DOI: 10.2969/jmsj/06631017
KEYWORDS: nonlinear partial differential equations, Fuchsian singularity, irregular singularity, existence and uniqueness of solutions, 35A01, 35A10, 35A20, 35F20
Back to Top